arrow
Volume 30, Issue 3
Entropy Solution to Nonlinear Elliptic Problem with Non-local Boundary Conditions and L¹-data

Stanislas Ouaro & Safimba Soma

J. Part. Diff. Eq., 30 (2017), pp. 201-220.

Published online: 2017-08

Export citation
  • Abstract

We study a nonlinear elliptic problem with non-local boundary conditions and L¹-data. We prove an existence and uniqueness result of an entropy solution.

  • Keywords

Entropy solution non-local boundary conditions Leray-Lions operator

  • AMS Subject Headings

35J05, 35J25, 35J60, 35J66

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

ouaro@yahoo.fr (Stanislas Ouaro)

somasaf2000@yahoo.fr (Safimba Soma)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-30-201, author = {Stanislas and Ouaro and ouaro@yahoo.fr and 12879 and Université Ouaga I Pr Joseph KI-ZERBO, LAboratoire de Mathématique et Informatique (LAMI), Unité de Formation et de Recherches en Sciences Exactes et Appliquées, Département de Mathématiques, 03 BP 7021 Ouaga 03 Ouagadougou, Burkina Faso and Stanislas Ouaro and Safimba and Soma and somasaf2000@yahoo.fr and 12878 and Université Ouaga I Pr Joseph KI-ZERBO, LAboratoire de Mathématique et Informatique (LAMI), Unité de Formation et de Recherches en Sciences Exactes et Appliquées, Département de Mathématiques, 03 BP 7021 Ouaga 03 Ouagadougou, Burkina Faso and Safimba Soma}, title = {Entropy Solution to Nonlinear Elliptic Problem with Non-local Boundary Conditions and L¹-data}, journal = {Journal of Partial Differential Equations}, year = {2017}, volume = {30}, number = {3}, pages = {201--220}, abstract = {

We study a nonlinear elliptic problem with non-local boundary conditions and L¹-data. We prove an existence and uniqueness result of an entropy solution.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v30.n3.2}, url = {http://global-sci.org/intro/article_detail/jpde/10465.html} }
TY - JOUR T1 - Entropy Solution to Nonlinear Elliptic Problem with Non-local Boundary Conditions and L¹-data AU - Ouaro , Stanislas AU - Soma , Safimba JO - Journal of Partial Differential Equations VL - 3 SP - 201 EP - 220 PY - 2017 DA - 2017/08 SN - 30 DO - http://doi.org/10.4208/jpde.v30.n3.2 UR - https://global-sci.org/intro/article_detail/jpde/10465.html KW - Entropy solution KW - non-local boundary conditions KW - Leray-Lions operator AB -

We study a nonlinear elliptic problem with non-local boundary conditions and L¹-data. We prove an existence and uniqueness result of an entropy solution.

Stanislas Ouaro & Safimba Soma. (2019). Entropy Solution to Nonlinear Elliptic Problem with Non-local Boundary Conditions and L¹-data. Journal of Partial Differential Equations. 30 (3). 201-220. doi:10.4208/jpde.v30.n3.2
Copy to clipboard
The citation has been copied to your clipboard